# SDR LR7A2022080503192

- Difficulty date: August 5, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 40,989 hours, 25,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Splice
- Condition: Dented
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT DURING ENGINE START AIRCRAFT ROLLED FORWARD STRIKING A TRUCK ON THE LEFT FORWARD SIDE OF THE AIRCRAFT / AIRCRAFT FERRIED TO MAINTENANCE FACILITY.    LP 36212
